# SDR ASOA04576

- Difficulty date: August 8, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Engine: Ge CF343A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P06
- Condition: Clogged
- Location: Rt Engine
- Part time: 2,898 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM AEX-DFW, AT APPROXIMATELY 22,000 FT WHILE FERRYING THE AIRCRAFT TO DFW THE CREW RECEIVED A RT ENGINE OIL PRESSURE WARNING.  THE QRH WAS COMPLIED WITH AND THE CREW WAS ABLE TO MAINTAIN ADEQUATE THRUST TO MAINTAIN LEVEL FLIGHT AT 22,000 FT.  THE AIRCRAFT LANDED SAFELY IN DFW.  AS A PRECAUTION FIRE AND MEDICAL VEHICLES FOLLOWED THE AIRCRAFT DURING A SAFE TAXI TO THE GATE.  MAINTENANCE R & R THE RT ENGINE OIL LUBE AND SCAVENGER PUMP ASSEMBLY.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
